I am a nutritional newbie - I never took any classes on the subject, I'm a lifelong selective eater, and what little I know has been memorized, mostly in the last two months. I'm in need of some specific schooling on my current peculiar weight-loss situation. [more inside]
posted by Fee Phi Faux Phumb I Smell t'Socks o' a Puppetman!
on Mar 7, 2012 -
So there is this lovely drug called Metformin that I take to help control the ole blood sugar and it works a treat. However, it seems to be leaving me with a constant low grade stomach ache and very very frequent Diarrhea. My Doctor and I have experimented with lowering the dose but it does not seem to make much difference. This is a known side-effect of the drug, but I am reluctant to start changing things and risking introduction of new side-effects or lose some of the effectiveness of my current cocktail since it does a good job of keeping the numbers where they should be.
Has anyone out there experienced this issue and found a way to help minimize the side effect? (besides taking it with food, which I do)
posted by Lord Widebottom
on Jun 10, 2009 -